# SDR GUUA01300601

- Difficulty date: January 30, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE FOUND LEFT FUSELAGE FORWARD OF CARGO DOOR HAS DENTED AREAS.  REPAIRED DENTED AREAS BY INSTALLING INSERTION PATCH AND INTERIOR REINFORCEMENT DOUBLER IN ACCORDANCE WITH 1900 STRUCTURAL REPAIR MANUAL.
